# SDR NSVA2011058

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 6,843 hours, 6,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlatched
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON INITIAL CLIMBOUT AT 11,000 FT THE CREW RECEIVED FORWARD CARGO DOOR UNSAFE WARNING LIGHT.  THEY HAD NO LOSS OF CABIN PRESSURIZATION.  CREW DECLARED EMERGENCY AND RETURNED TO EWR.  MX FOUND DOOR HANDLE NOT COMPLETELY LATCHED; OPS CHECKED DOOR, OPS CHECKED GOOD.
